# SDR SIMA20120509007

- Difficulty date: May 9, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 24,110 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13502193401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK FOUND THE LEFT OMEGA BEAM CORRODED UNDER CARBON CROSSSBEAM AT FR 38.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETED REPAIR TO LEFT HAND OEMGA BEAM AT FRAME 38 IAW SRM 53-00-10 STEP 3 FIG 202 SHEET 2. THE AIRCRAFT WAS RETURNED TO SERVICE.
